Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Dark non itchy patch under breast, i have PCOS

I am 27, F, I am suffering from dark patch underside of my breast. It is non itchy so far. I am diagonised with PCOS & i am on Metformin( Obimet SR 1000Mg) also Livogen Z. its dark dry & looks as if the skin is burnt
Asked On : Sat, 11 Jun 2011
Answers:  1 Views:  651
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Radiologist 's  Response
PCOS is a hormone imbalance that can cause irregular periods, unwanted hair growth, and acne. Some of the common signs include:Irregular periods ,Hirsutism,Acne,Weight gain and/or trouble losing weight,Patches of dark skin on the back of the neck and other areas, called "acanthosis nigricans",Infertility or impaired fertility due to irregular periods or lack of ovulation.
Other signs are-Hair thinning, tags under the armpits or neck area,High total cholesterol, High blood pressure,Pre-diabetes or in some cases, diabetes.
Insulin resistance in PCOS also causes dark patches.
Fasting Glucose:Insulin ratio may be useful as a screening test for insulin resistance in obese non-Hispanic white PCOS women.
Answered: Sat, 11 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor